No Cover Image

Journal article 724 views

Asymmetric return patterns: evidence from 33 international stock market indices / Twm Evans, David G. McMillan, Pornsawan Evans

Applied Economics Letters, Volume: 16, Issue: 8, Pages: 775 - 779

Swansea University Author: Pornsawan Evans

Full text not available from this repository: check for access using links below.

Published in: Applied Economics Letters
ISSN: 1350-4851 1466-4291
Published: Informa UK Limited 2009
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa5170
Tags: Add Tag
No Tags, Be the first to tag this record!
Item Description: <p>Evans, P. and McMillan</p>
College: School of Management
Issue: 8
Start Page: 775
End Page: 779